# SDR UPS97823783

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LEFT WING L/E RIB CRACKED ON UPPER ARM AT WING STA XFS 397.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-2-0 AND 51-1-21.
